MAUDE Adverse Event Report: EXACTECH, INC. ALTEON; ALT HA S CLR EXT SZ 6

EXACTECH, INC. ALTEON; ALT HA S CLR EXT SZ 6
Model Number 190-31-06
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
As reported, approximately 41 months postop this (b)(6) male patient¿s left hip the patient was revised due to loosening.Pt has history of osteoarthritis.The head was removed, the stem was removed, and the poly liner was removed to check the cup.The cup was well fixed, the patient received a new liner, a new monobloc stem, and a new biolox head.The patient received a new 40mm liner lipped insert, a 19x245 monobloc stem with a 40 +7 biolox head.Devices are returning.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
(h3) the evaluation of the of the reported event noted that revision was likely the result of an insufficient bond between the femoral stem and the bone, patient-related conditions, or a combination of the two, which led to aseptic (non-infected) femoral stem loosening.

Brand Name
ALTEON
Common Device Name
ALT HA S CLR EXT SZ 6
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key11006311
Report Number1038671-2020-00649
Device Sequence Number3822952
Product Code MEH
UDI-Device Identifier10885862320957
UDI-Public10885862320957
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K162732
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number190-31-06
Device Catalogue Number190-31-06
Device Lot Number78454043
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/24/2020
Supplement Date Received by Manufacturer02/01/2021
Initial Report FDA Received Date12/15/2020
Supplement Report FDA Received Date02/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient Weight86